Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pin and needles feeling in leg, stiff leg, swollen knee. What is the problem?

This evening for about 3 hours I have had pins and needles in my left leg, particularly my two left toes and a stiffness in my leg. I have been sitting down for this period of time at the cinema. The area behind me knee feels swollen, it isnt, it just feels like it. When I walk my knee feels like giving way because it doesnt feel strong enough . I am a healthy 49 year old male
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
These symptoms are suggesting that you may be having a disc prolapse. I would recommend you to get MRI of the spine to see if there is a disc protrusion and if yes then how much . According to that you can plan . If it is in early stage then treatment will be physiotherapy and muscle relaxant and Pregabalin and Methylcobal. Till that time, avoid bending forward and weight lifting.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor